# SDR SIMA20130207010

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,505 hours, 29,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE APU FIREWALL HAS CRACK 1.5 INCHES LONG PROTRUDING FROM UNDER RIGHT UPPER MOUNT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR IAW EO EM-53 AD 1883 AND ETN EM -53-244.  THE AIRCRAFT WAS RETURNED TO SERVICE.
